# SDR MEX2003409

- Difficulty date: September 5, 2003
- Submitted: September 16, 2003
- Operation: Air carrier
- Aircraft: N881LF
- Make and model: Doug MD 83
- Aircraft serial: 53051
- Engine: Pwa JT8D219
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 815331
- Part serial: 9992
- Condition: Failed
- Location: Compressor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TRANSIT CHECK WAS DETECTED, LT ENGINE DAMAGED BY FOD WITH 1 BLADE OUT OF LIMITS IN THE FAN.  THE COMPRESSOR BOROSCOPIC INSPECTION TO 6TH AND 7TH STAGE WAS PERFORMED AND THE BLADE SET FAN WAS REPLACED IAW MM, ALL CORRECT.
